# SDR SWIA202265889

- Difficulty date: April 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: CC670340971
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS.280.00 CROSSBEAM BETWEEN LBL9 AND RBL9 HAS MULTIPLE SPOTS OF CORROSION (MARKED).     (C-CHECK RO 6/6/2022)    REMOVED DAMAGED AND INSTALLED NEW FS280.00 BETWEEN LBL9-RBL9 UPPER SPLICE STRIP P/N: CC670-34097-1 REF CRJ-700 SRM 51-42-13-001-001-A01 AND USED DWG. CC670-34010 REV.-J / SEE CONTINUATION CARD FOR DETAILS / COMPLIED WITH 51-900-1002-SKY.
